MAUDE Adverse Event Report: NALU MEDICAL, INC NALU NEUROSTIMULATION SYSTEM; PERIPHERAL NERVE STIMULATOR

NALU MEDICAL, INC NALU NEUROSTIMULATION SYSTEM; PERIPHERAL NERVE STIMULATOR
Model Number 71007
Medical Device Problem Code Intermittent Communication Failure (4038)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 02/10/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The explanted component was retained by the medical facility and was not returned to nalu for any further testing.There are no reports of any excessive activity or trauma from the patient, so it is unclear why the device was seemingly stable for 6 months and then shifted.Migration is a known inherent risk of implantable neuromodulation systems.
 
Event or Problem Description
The patient was implanted with a nalu peripheral nerve stimulator system on (b)(6) 2024 to treat lower extremity pain.The implantable pulse generator (ipg) was placed in the medial thigh area with the implanted leads targeting the saphenous nerve.After activating the system the patient reported reduction in pain from 8/10 down to 2/10.After using the system for approximately 6 months, the patient reported communication issues between the ipg and the external therapy discs.Field investigation determined that the ipg had migrated within the pocket so that the orientation of the component prevented communication.On (b)(6) 2025 a surgical revision was performed to remove the ipg and place a new one that was seated with the correct orientation.Communication issues were confirmed to be resolved before completing the procedure.

Brand Name
NALU NEUROSTIMULATION SYSTEM
Common Device Name
PERIPHERAL NERVE STIMULATOR
Manufacturer (Section D)
NALU MEDICAL, INC
2320 faraday ave
suite 100
carlsbad CA 92008
Manufacturer (Section G)
NALU MEDICAL, INC
2320 faraday ave
suite 100
carlsbad CA 92008 7241
Manufacturer Contact
rebecca hess
2320 faraday ave
suite 100
carlsbad, CA 92008-7241
7604482360
MDR Report Key21588173
Report Number3015425075-2025-00077
Device Sequence Number9457212
Product Code GZF
UDI-Device Identifier00812537030999
UDI-Public(01)00812537030999(11)210914(17)240914
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K183579
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date09/14/2024
Device Model Number71007
Device Catalogue Number71007
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/10/2025
Initial Report FDA Received Date03/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/14/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown